# SDR V0XD201612051

- Difficulty date: December 1, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 28,431 hours, 24,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER ON LOWER AIRCRAFT EXTERNAL SKIN AT FRAME STATION 977.00 IS GOUGED IN THREE LOCATIONS. REMOVED AND REPLACED TOP DOUBLER, PRIMED, TOP COATED, AND CIC'D IAW REO 670-53-00-290 REV-D DATED 2015-09-10, SRM 51-25-06, AND 51-21-01.
